MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Fistula (1862); Pain (1994); Urinary Tract Infection (2120); Dyspareunia (4505); Urinary Incontinence (4572); Insufficient Information (4580)
Date of Event 01/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of january 30, 2018, was chosen as a best estimate based on the date the device was implanted.Block e1: this event was reported by the patient's legal representation.Block h6: the imdrf patient codes capture the reportable events of: e1405: captures the reportable event of dyspareunia.E2330: captures the reportable event of vaginal pain.E2006: captures the reportable event of mesh extrusion.E2314: captures the reportable event of urethral cutaneous fistula.E1310: captures the reportable event of recurrent urinary tract infections.E2401: captures the reportable event of chronic mesh-related issues.The imdrf impact code capture the reportable event of: f1901: captures the reportable event of multiple surgical attempts to remove the mesh.
 
Event or Problem Description
It was reported that an advantage fit system device was implanted in a patient during a procedure.Since then, the patient has experienced multiple complications, including dyspareunia, vaginal pain, mesh erosion through the vaginal wall, a urethral cutaneous fistula requiring reconstruction, recurrent urinary tract infections, worsening urinary incontinence, and chronic mesh-related issues necessitating multiple surgical attempts to remove the mesh.

Brand Name
ADVANTAGE FIT SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23293127
Report Number2124215-2025-72968
Device Sequence Number21313888
Product Code OTN
UDI-Device Identifier08714729772880
UDI-Public(01)08714729772880(17)201009(10)21239880
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2020
Device Model NumberM0068502110
Device Catalogue NumberM0068502110
Device Lot Number0021239880
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/15/2025
Date Device Manufactured10/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale